Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 87, NWS Miami, FL

November 11, 2020Monroe County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Nov 11, 2020, 1:34 PM EST for Monroe County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 11, 2020, 1:34 PM EST (18:34 UTC)
Expired
Nov 11, 2020, 2:15 PM EST
In force
41 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Monroe County, FL

The radar

The Miami radar (KAMX), 74 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 505 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
505 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

681 
WUUS52 KMFL 111834
SVRMFL
FLC087-111915-
/O.NEW.KMFL.SV.W.0087.201111T1834Z-201111T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
134 PM EST Wed Nov 11 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Central Mainland Monroe County in southwestern Florida...

* Until 215 PM EST.

* At 134 PM EST, a severe thunderstorm was located near Northwest
  Cape Sable, moving north at 35 mph.

  HAZARD...60 mph wind gusts and funnel clouds.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wilderness Waterway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 2526 8119 2536 8120 2537 8120 2539 8121
      2579 8127 2562 8087 2548 8087 2520 8109
TIME...MOT...LOC 1834Z 195DEG 32KT 2528 8110 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

FELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 11, 12:34 PM EST, 1 hour earlier.

Area forecast discussion, Nov 11, 12:34 PM EST, 1 hour before
Area Forecast Discussion
National Weather Service Miami FL
1234 PM EST Wed Nov 11 2020

.Aviation...
Outer rainbands of Eta continue to impact KAPF and western portions
of South Florida. Heavy rainfall and gusty winds in the rain bands.
Southeast to southerly breezy conditions will continue to prevail
across all sites with VCSH, with increasing rain chances later this
evening and overnight for the east coast sites. Intermittent BKN
MVFR ceilings across the area but not prevailing enough to include
for now. SHRA and TSRA that move over any terminals will be handled
with TEMPOS.

&&

.Prev Discussion... /issued 1033 AM EST Wed Nov 11 2020/

Update...

The outer bands of Hurricane Eta continue to push towards Southwest
Florida this morning. Outer bands will continue to move along
coastal Collier and and the western interior. These broken bands
are producing light to moderate rainfall. As Eta continues to
move north of the area winds will veer to more southerly with
continued influx of tropical moisture across the area. This will
allow the rainbands to begin to move onshore as well, with
rainfall becoming heavy at times. Heavy rainfall with gusty winds
and a few tornadoes are possible. Therefore, a Flood Watch is in
effect for portions of South Florida as well as a Tornado Watch
for Collier County. See the Mesoscale discussion below for more
information on the watches and environmental parameters.

Mostly cloudy skies have limited heating so far but visible
satellite is beginning to show a few breaks in the clouds over the
east coast. If some clearing occurs then diurnal heating will allow
for increased instability for shower and thunderstorm development
along the east coast. While highly conditional there is potential
for a few stronger showers and storms over the east coast to
produce gusty winds and heavy rainfall. Any additional rainfall
over the east coast will cause flooding problems particularly in
areas that have still not drained from the heavy rainfall the past
few days.

Also, as the winds become more southerly and onshore coastal
flooding will be a concern with some areas along Virginia Key and
Naples already reaching minor flood stage with this morning high
tide. Therefore, a coastal flood statement is in effect for all
coastal areas of South Florida. However, an upgrade may be needed
for the Gulf coast as we monitor the values and gauges.

Prev Discussion... /issued 841 AM EST Wed Nov 11 2020/

.TORNADO WATCH FOR COLLIER COUNTY TODAY...
.FLOOD WATCH FOR GULF COAST/SOUTHWEST FLORIDA TODAY...

Mesoscale Update (valid until early evening)...

Key Points:

1) A Tornado Watch is in effect for Collier County and the adjacent
Gulf waters -- valid now until 5 PM EST today.

2) A Flood Watch is in effect for Collier, Hendry, and Glades
Counties -- valid until 7 PM EST today.

Tornado threat...

As Tropical Cyclone Eta continues northward across the eastern Gulf
waters today, an enhanced veering vertical wind profile along the
eastern semi-circle of the cyclone will support a risk of a few
tornadoes developing along the Gulf Coast of southern Florida.
This threat will continue to increase over the next hour, and
persist into the late afternoon/early evening hours.

The 12Z MFL RAOB sampled marginal convective instability as well
as an effective storm relative helicity value near 180 m2/s2.
With an effective bulk wind difference of 26 kt, shallow right-
moving supercell structures will be possible. The modest
instability should keep the primary tornado threat confined to the
Gulf Coast of southern Florida, though the threat could briefly
extend into portions of inland southern Florida if low-level
lapse rates steepen. We will be watching for any discrete cell
development today, as these cells will support the highest tornado
threat.

Flash Flood threat...

Latest suite of convective allowing models indicate the potential
for a strong convective rain band to become established across
the Gulf Coast of southern Florida later this morning/afternoon
into the early evening hours. This will be aided by increasing
low/mid-level confluent moisture transport combined with the
above mentioned enhanced deep-layer shear. Rainfall totals of 1 to
3 inches, with isolated amounts up to 5 inches will be possible
throughout the day today. While antecedent soil conditions are
relatively dry, a training band of convection with high rain rates
amid precipitable water values in excess of 2.2 inches could lead
to urban runoff problems and flash flooding.

Prev Discussion... /issued 426 AM EST Wed Nov 11 2020/

Eta Passing Offshore SW Florida Coast...

Short Term (Today through Thursday)...
Tropical Storm Eta has become a bit better organized early this
morning over the SE Gulf of Mexico, with radar data from Key West
showing an eye-like feature, as well as expanding rain bands and
lightning activity east of the center. All this points to a storm
that appears to be strengthening. The rain bands have stayed
offshore so far this morning, with mostly light rain spreading over
the Collier County coast. A cluster of heavy showers has moved from
the SE tip of the peninsula NNW to over Lake Okeechobee early this
morning, indicative of the low level instability and increasing wind
field east of Eta.

For today...the outermost rain bands from Eta will gradually
approach the Collier County coast, and probably make it onshore
with more consistency during the afternoon. For now it appears
that the heaviest rain will stay offshore, however this will have
to be closely watched as any significant eastward shift and/or
expansion of the rain bands could lead to heavier rain making it
to coast. Farther east, showers will be more scattered in coverage
today, however as was the case yesterday...any showers that do
form and move across the area have the potential of producing
heavy rainfall and aggravate ongoing flooding over metro SE
Florida. Therefore, the Flood Watch for SE Florida remains in
effect through at least this evening and WPC has a marginal risk
of excessive rain for South Florida through Thursday morning.
Sustained winds will be over 20 mph near the Gulf coast today,
with gusts to 30-35 mph at times, and slightly less windy but
still quite breezy eastern areas.

Tonight and Thursday...the center of Eta moves towards the west-
central Florida coast and farther from South Florida. However, a
trailing band of deep moisture (characterized by precipitable
water values well over 2 inches) currently extends well to the
south of the cyclone is expected to move across South Florida and
keep rain chances high area wide for most of this time period. At
the same time, low level wind flow becomes more convergent between
the S-SE flow along the east coast and S-SW flow moving onshore
the Gulf coast and progressing eastward on the southern side of
Eta's circulation. The combination of convergent low level flow
and deep moisture means that rain chances have been increased for
all of South Florida tonight, and eastern areas on Thursday. This
obviously raises additional flooding concerns for SE Florida,
which is discussed further in the hydrology section below.

Long Term (Thursday Night through Tuesday)...
Eta will continue to exit stage right at the start of the long term
period. Still can't rule out some lingering bands of
showers/convection as the storm continues to move north and eastward
away from our region, but not expecting anything too widespread.
High pressure both at the surface and aloft will eventually build to
our east and spread toward our region later this week and into the
upcoming weekend. This will help limit diurnally driven convection a
bit, although rain chances are still nonzero for now as the
easterlies will continue to support at least rogue/spotty showers
from time to time.

Going into next week, eyes begin to pan northward as a cold front
begins to settle southward into Florida. Globals are in agreement,
however, the finer details are still yet to be resolved such as
exact timing, how far south the front will push (ECM seems to be a
bit stronger with the parent trough leading an eventual further
south position). That said, temperatures may be slightly lower with
tolerable humidity values. Along the front, rain chances will
increase early next week, but again those small details will come
into focus in subsequent packages. For now, will nudge POPs/QPF up
slightly starting Monday and keep temperatures around or perhaps
just slightly below average to round out the long term period. One
additional note...winds will be a bit brisk early next week if
globals verify. A 1030mb+ high across the Tennessee River Valley and
perhaps another tropical system in the western Caribbean will create
quite a pressure gradient.

Marine...
The Tropical Storm Warning has been expanded to include the near
shore Gulf zone from Chokoloskee to Bonita Beach due to the
expansion of the wind field of Eta. Elsewhere, small craft
advisory conditions will continue through Thursday along with
periods of heavy showers with even higher winds and rough seas.
Conditions will begin to improve on Friday as high pressure builds
in from the Atlantic.

Beach Forecast...
A high risk of rip currents continues for all southern Florida
beaches through at least Thursday. Additionally, a Coastal Flood
Statement is in effect for the beaches of Collier County with the
possibility of minor coastal flooding during high tides today.
This statement could be upgraded to a Coastal Flood Advisory or
even a High Surf Advisory depending how close the southwesterly
swell from Tropical Storm Eta comes to the coastline.

Hydrology...
Additional rainfall tonight and Thursday over the hardest hit
areas of SE Florida raises the concern for aggravated flooding
conditions. Current QPF values are generally under 1 inch, but
given the highly uncertain nature of the exact location of the
rain bands and the changing nature of Eta, as well as the upward
trend in PoPs, the day shift forecasters will evaluate the
potential for the Flood Watch to be extended beyond this evening.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  77  85  75  85 /  60  50  20  20
Fort Lauderdale  78  85  77  86 /  50  50  20  20
Miami            78  85  77  86 /  50  50  20  20
Naples           76  85  75  86 /  70  60  30  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 7 PM EST this evening for FLZ063-066-068>070-
     072-074-168-172-173.

     High Rip Current Risk through Thursday evening for FLZ069.

     Coastal Flood Advisory until 1 AM EST Thursday for FLZ069.

     High Rip Current Risk through Friday evening for FLZ168-172-173.

AM...Small Craft Advisory until 7 PM EST Thursday for AMZ630-650-651-
     670-671.

     Small Craft Advisory until 7 PM EST this evening for AMZ610.

GM...Tropical Storm Warning for GMZ656-676.

     Small Craft Advisory until 7 PM EST Thursday for GMZ657.

&&

Aviation...33/Kelly
Hazardous weather outlook, Nov 11, 9:01 AM EST, 4 hours 33 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
901 AM EST Wed Nov 11 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
120000-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
901 AM EST Wed Nov 11 2020

...Tornado Watch 507 in effect until 5 PM EDT Collier County...
...Flood Watch in effect for both the east and west coast metro areas...
...Tropical Storm Warning in effect for Collier County Gulf waters...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a high risk of rip currents across all South
Florida beaches.

Thunderstorms: Isolated to scattered thunderstorms are possible
especially over the western areas of South Florida including the
Adjacent coastal Gulf waters.

Waterspouts: Waterspouts will be possible across all South Florida
waters with the best coverage over the Gulf waters.

Coastal Flooding: Minor saltwater flooding of low-lying land regions
may occur along coastal Collier County.

Flooding: Flooding of roadways continues across South Florida,
especially for the metro areas of South Florida. Any additional
flooding may be possible if heavy rainfall occurs over these areas.

Marine: Small Craft Advisories are in effect for winds and seas
across Gulf, Atlantic, Biscayne Bay, and Lake Okeechobee Waters.
Tropical storm warnings remain in place for portions of the Gulf
waters adjacent to Collier County.

Tornadoes: Tornado Watch is in effect for Collier County through
this afternoon. Rest of South Florida could see an isolated tornado
with any shower or thunderstorm that does develop.

Wind: Gusty winds up to 40 mph are possible with any showers or
thunderstorms, except for Collier County where the winds could get
up 60 mph.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Residual flooding of roadways and neighborhoods is possible as it
will take time for the rainfall accumulations to recede. Also, any
additional rainfall from showers and storms will over already
saturated soils will result in flooding concerns.

Hazardous marine conditions will remain across the area through mid-
week, particularly over the offshore Gulf waters with Tropical Storm
Eta forecast to move northward.

Elevated risk of rip currents across all South Florida beaches
through much of the week ahead.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for the western areas of South
Florida today. Rest of South Florida, widespread spotter activation
is not anticipated, however individual spotters are encouraged to
report high wind, hail and flooding to the National Weather Service
forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Baxter

In the hours before

Special weather statement, Nov 11, 12:20 PM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Miami FL
1220 PM EST Wed Nov 11 2020

FLZ069-070-075-111815-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
1220 PM EST Wed Nov 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
115 PM EST...

* At 1219 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm 12 miles southeast of Cape Romano,
  or 14 miles southwest of Everglades City, moving north at 50 mph.

* Wind gusts up to 50 mph and funnel clouds possible with this storm.

* Locations impacted include...
  Naples, Marco Island, Chokoloskee, Golden Gate Estates, Everglades
  City, Plantation Island, Carnestown, Cape Romano, Belle Meade,
  Orangetree, Golden Gate, East Naples, Lely Resort, Copeland,
  Vineyards, Royal Palm Hammock, Naples Park, Marco Island Airport,
  Naples Manor and West Toll Gate On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Tornado Watch remains in effect until 500 PM EST for southwestern
Florida.

LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
      2635 8166 2635 8162 2595 8126 2555 8128
      2555 8132 2565 8136 2573 8134 2575 8141
      2579 8144 2577 8153 2581 8161 2577 8167
      2581 8175 2600 8184
TIME...MOT...LOC 1719Z 192DEG 42KT 2571 8155

Weinman
Local storm report, Nov 11, 12:35 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1235 PM EST WED NOV 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     COASTAL FLOOD    3 N MARCO ISLAND        25.98N 81.72W
11/11/2020                   COLLIER            FL   PUBLIC

            REPORT ON SOCIAL MEDIA: MINOR COASTAL
            FLOODING OCCURRING AT ISLES OF CAPRI.
            OVERWASH ONTO DOCKS AND OVER SEA WALL IN
            PLACES.

&&

HADI
Special weather statement, Nov 11, 12:48 PM EST, 46 minutes before
Special Weather Statement
National Weather Service Miami FL
1248 PM EST Wed Nov 11 2020

FLZ066-067-070-071-111830-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
1248 PM EST Wed Nov 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...
SOUTHEASTERN HENDRY AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 130 PM
EST...

* At 1248 PM EST, National Weather Service meteorologists were
  tracking a gusty shower 10 miles north of Big Cypress National
  Preserve, or 25 miles southeast of Ave Maria, moving north at 45
  mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  shower.

* Locations impacted include...
  Big Cypress Seminole Reservation and Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Tornado Watch remains in effect until 500 PM EST for southwestern
Florida.

LAT...LON 2612 8098 2613 8116 2659 8124 2657 8075
TIME...MOT...LOC 1748Z 184DEG 37KT 2617 8107

Weinman
Special weather statement, Nov 11, 12:54 PM EST, 40 minutes before
Special Weather Statement
National Weather Service Miami FL
1254 PM EST Wed Nov 11 2020

FLZ075-111845-
Mainland Monroe FL-
1254 PM EST Wed Nov 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MAINLAND MONROE
COUNTY UNTIL 145 PM EST...

* At 1253 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm 13 miles southwest of East Cape
  Sable, moving northeast at 35 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Northwest Cape Sable and Middle Cape Sable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Although typically weak and short lived, a landfalling waterspout can
cause property damage and serious injury.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2512 8117 2520 8124 2543 8114 2526 8094
      2513 8102 2513 8105 2512 8107
TIME...MOT...LOC 1753Z 204DEG 32KT 2498 8124

BAXTER
Special weather statement, Nov 11, 1:09 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
109 PM EST Wed Nov 11 2020

FLZ066-070-075-111900-
Hendry FL-Inland Collier County FL-Mainland Monroe FL-
109 PM EST Wed Nov 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE AND SOUTHEASTERN HENDRY COUNTIES UNTIL 200 PM EST...

* At 109 PM EST, National Weather Service meteorologists were
  tracking a gusty shower near Dade-Collier Training Airport, or 21
  miles east of Chokoloskee, moving north at 40 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  shower.

* Locations impacted include...
  Wilderness Waterway, Loop Road Ee Center, Big Cypress National
  Preserve and Dade-Collier Training Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

A Tornado Watch remains in effect until 500 PM EST for southwestern
Florida.

LAT...LON 2562 8088 2565 8119 2627 8118 2628 8089
TIME...MOT...LOC 1809Z 187DEG 36KT 2586 8099

KELLY
Special weather statement, Nov 11, 1:19 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Miami FL
119 PM EST Wed Nov 11 2020

FLZ063-066-067-111915-
Hendry FL-Inland Palm Beach County FL-Glades FL-
119 PM EST Wed Nov 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY...WEST
CENTRAL PALM BEACH AND SOUTH CENTRAL GLADES COUNTIES UNTIL 215 PM
EST...

* At 119 PM EST, National Weather Service meteorologists were
  tracking a gusty shower 11 miles northwest of Big Cypress Seminole
  Reservation, or 13 miles south of Montura, moving north at 30 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  shower.

* Locations impacted include...
  Clewiston, Moore Haven, Montura, Lake Harbor, Devils Garden, Harlem
  and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this shower, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2683 8086 2679 8082 2681 8080 2677 8071
      2641 8093 2641 8116 2685 8121 2693 8110
TIME...MOT...LOC 1819Z 189DEG 27KT 2645 8104

Weinman

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 10:32 PM ESTTropical Storm WarningMFL23 hr
Nov 11, 1:06 AM ESTSpecial Weather StatementMFLMiami-Dade24 min
Nov 11, 1:48 AM ESTSpecial Weather StatementMFLBroward42 min
Nov 11, 2:52 AM ESTSpecial Marine WarningMFL38 min
Nov 11, 3:22 AM ESTSpecial Weather StatementMFLGlades23 min
Nov 11, 3:32 AM ESTSpecial Marine WarningMFL28 min
Nov 11, 4:45 AM ESTSpecial Marine WarningMFL60 min
Nov 11, 5:09 AM ESTSpecial Weather StatementMFLCollier66 min
Nov 11, 6:15 AM ESTSpecial Weather StatementMFLCollier15 min
Nov 11, 10:33 AM ESTSpecial Weather StatementMFLCollier57 min
Nov 11, 10:59 AM ESTCoastal Flood AdvisoryMFLCollier26 hr
Nov 11, 11:13 AM ESTSpecial Marine WarningMFL62 min
Nov 11, 11:17 AM ESTSpecial Weather StatementMFLCollier58 min
Nov 11, 11:34 AM ESTSpecial Marine WarningMFL116 min
Nov 11, 12:20 PM ESTSpecial Weather StatementMFLCollier55 min
Nov 11, 12:46 PM ESTSpecial Marine WarningMFL89 min
Nov 11, 12:48 PM ESTSpecial Weather StatementMFLHendry42 min
Nov 11, 12:50 PM ESTTornado WarningMFLBroward, Collier, Hendry, Palm Beach25 min
Nov 11, 12:54 PM ESTSpecial Weather StatementMFLMonroe51 min
Nov 11, 1:09 PM ESTSpecial Weather StatementMFLMonroe51 min
Nov 11, 1:19 PM ESTSpecial Weather StatementMFLHendry56 min
Nov 11, 1:23 PM ESTSpecial Marine WarningMFL52 min
Nov 11, 1:25 PM ESTAreal Flood AdvisoryMFLCollier, Hendry6 hr
Nov 11, 1:47 PM ESTSpecial Marine WarningMFL28 min
Nov 11, 1:49 PM ESTSpecial Weather StatementMFLGlades56 min
Nov 11, 1:53 PM ESTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe22 min
Nov 11, 1:55 PM ESTSpecial Weather StatementMFLHendry20 min
Nov 11, 2:01 PM ESTSpecial Weather StatementMFLCollier29 min
Nov 11, 2:08 PM ESTSpecial Marine WarningMFL91 min
Nov 11, 2:13 PM ESTSevere Thunderstorm WarningMFLBroward, Collier, Hendry, Miami-Dade, Monroe47 min
Nov 11, 2:38 PM ESTSpecial Weather StatementMFLHendry37 min
Nov 11, 2:55 PM ESTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe65 min
Nov 11, 2:57 PM ESTSpecial Weather StatementMFLHendry63 min
Nov 11, 3:32 PM ESTSpecial Weather StatementMFLPalm Beach28 min
Nov 11, 3:57 PM ESTSpecial Weather StatementMFLBroward, Miami-Dade, Monroe, Palm Beach63 min
Nov 11, 4:54 PM ESTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe36 min
Nov 11, 4:58 PM ESTSpecial Weather StatementMFLBroward, Miami-Dade, Palm Beach62 min
Nov 11, 5:21 PM ESTAreal Flood AdvisoryMFLBroward, Miami-Dade6 hr
Nov 11, 5:25 PM ESTSevere Thunderstorm WarningMFLMiami-Dade50 min
Nov 11, 5:52 PM ESTSpecial Weather StatementMFLBroward, Palm Beach68 min
Nov 11, 5:56 PM ESTSpecial Marine WarningMFL2 hr
Nov 11, 6:12 PM ESTSpecial Weather StatementMFLMiami-Dade63 min
Nov 11, 6:31 PM ESTSpecial Weather StatementMFLBroward59 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.